A member asked:

Is gabapentin indicated for restless leg syndrome?

13 doctors weighed in across 3 answers
Dr. Paul Harper answered

Specializes in General Surgery

All the answers are not in yet for this medication but it seems to be effective for restless leg syndrome especially in leg is one of the symptoms. You need to talk to your dr. About this.

Answered Mar 30, 2014

4.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Gerald Mandell answered

Specializes in Nuclear Medicine

Restless legs syndrome , movement disorder that causes uncomfortable sensations in the legs. These sensations typically are worse during periods of rest, especially just before sleeping at night..Gabapentin is one of many drugs used for restless legs syndrome. Medications should be tried after efforts for sleep relaxation and avoidance not all patients with restless legs syndrome need medication.

Answered Apr 7, 2016

4.3k views

Thank
Dr. Eric Levin answered

Specializes in Psychiatry

Dx ?.T/c sleep study? R/o exc., caffeine, nicotine, alcohol, vitamin deff b12, d, folate; anemia, kidney dis, dm, varicose veins, parkinson's, thyroid, adrenal insufficiency.Need life style change, inc exercise ; diet change, message tx, Neurontin used if neurologic cause/ emg. Opiates problematic s.E.'s unless necc., more often requip, sinemet, clonidine.T/c snri- cymbalta, (duloxetine) if not tried.Modafinil may help.

Answered Dec 30, 2016

4.3k views

Thank

Related Questions

A member asked:

Can withdrawal from Neurontin (gabapentin) cause pain in the legs ?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...